# SDR AUS20010510

- Difficulty date: May 16, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 747-SP38
- Engine: Rroyce RB211524D419
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Loose
- Location: Fuel Cell
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO1 MAIN FUEL TANK INTERNAL RIB ACCESS/BAFFLE PANEL LOOSE. THEPANEL WAS FOUND UNSECURED ON THE FLOOR WITH THE MOUNTING SCREWS CONTAINED IN A CANVAS SCREW BAG ATTACHED TO THE PANEL. THE AREA HAD RECENTLY BEEN ACCESSED DURING D4 INSPECTION.PERSONNEL/MAINTENANCE ERROR.
